Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin Holiday suggestions

Posted by PsychoSage on February 12, 2004, at 22:36:17

In reply to Re: Wellbutrin Holiday suggestions PsychoSage, posted by theo on February 12, 2004, at 19:52:42

> Has the Provigil caused any problems taken with the Wellbutrin? Headaches?


No, it's only my second day though. Yesterday, I felt really good for half an hour about 4 hours after I took 50mg {split a 100mg} in which would coincide with the peak plasma range of 2-4 hours.

That kind of overwhelming ball of warm feeling inside {aka euphoria} was not experienced today. I felt euphoric from Wellbutrin in the same exact way when I went on it again for the third try, and when I was increased. I realize this will happen when I titrate upward, but it will not be a regular occurance. I will become psychotic if I am overstimulated, so I am in no position to play with this drug for kicks.

I felt a little nauseous and very mild dizziness, but sometimes I think I am like this more often then I recognize since I am on 1200mg of Trileptal.

I don't want to be manic, but I don't want to be dulled and irritable as I have been. I am itnerested in shaking things up a bit here.

Anyone else have Wellbutrin strategies to try to make it effective from a 300mg dose? I don't want to go up.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PsychoSage thread:312581
URL: http://www.dr-bob.org/babble/20040210/msgs/312649.html